Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2012 | Journal Article | LibreCat-ID: 51396
@article{Hilgert_Orsted_Möllers_Kobayashi_2012, title={Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups}, volume={263}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Orsted, B. and Möllers, J. and Kobayashi, T.}, year={2012}, pages={3492–3563} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 51397
@article{Hilgert_Palzer_Alldridge_2012, title={Integration on non-compact supermanifolds}, volume={62}, journal={Journal of Geometry and Physics}, author={Hilgert, Joachim and Palzer, W. and Alldridge, A.}, year={2012}, pages={427–448} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 51398
@article{Hilgert_Schröder_Hansen_2012, title={Patterson-Sullivan distributions in higher rank}, volume={272}, journal={Math. Z.}, author={Hilgert, Joachim and Schröder, M. and Hansen, S.}, year={2012}, pages={607–643} }
LibreCat
 

2012 | Preprint | LibreCat-ID: 51534
@article{Hilgert_Kobayashi_Möllers_Orsted_2012, title={Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups}, author={Hilgert, Joachim and Kobayashi, T. and Möllers, J. and Orsted, B.}, year={2012} }
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 45933
@article{Karátson_Kovács_2012, title={Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation}, volume={65}, DOI={10.1016/j.camwa.2012.04.021}, number={3}, journal={Computers & Mathematics with Applications}, publisher={Elsevier BV}, author={Karátson, J. and Kovács, Balázs}, year={2012}, pages={449–459} }
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 33632
@article{Rezat_Rezat_2012, title={Mathematische Sachaufgaben verstehen und erklären}, journal={Praxis Deutsch 233}, author={Rezat, Sara and Rezat, Sebastian}, year={2012}, pages={36–41} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 48334
@article{Prediger_Tschierschky_Wessel_Seipp_2012, title={Professionalisierung für fach- und sprachintegrierte Diagnose und Förderung im Mathematikunterricht. Entwicklung und Erprobung eines Konzepts für die universitäre Fachlehrerbildung}, volume={17}, number={1}, journal={Zeitschrift für Interkulturellen Fremdsprachenunterricht. Didaktik und Methodik im Bereich Deutsch als Fremdsprache}, author={Prediger, Susanne and Tschierschky, K. and Wessel, Lena and Seipp, B.}, year={2012}, pages={40–58} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 48327
@article{Prediger_Wessel_2012, title={Darstellungen vernetzen - Ansatz zur integrierten Entwicklung von Konzepten und Sprachmitteln}, volume={54}, number={45}, journal={Praxis der Mathematik in der Schule}, author={Prediger, Susanne and Wessel, Lena}, year={2012}, pages={29–34} }
LibreCat
 

2012 | Book Chapter | LibreCat-ID: 48328
@inbook{Wessel_Prediger_2012, place={Münster}, title={Fach- und sprachintegrierte Förderung für mehrsprachige Lernende am Beispiel von Anteilen und Brüchen}, booktitle={Beiträge zum Mathematikunterricht 2012}, publisher={WTM-Verlag}, author={Wessel, Lena and Prediger, Susanne}, editor={Ludwig, M. and Kleine, M.}, year={2012}, pages={933–936} }
LibreCat
 

2012 | Book Chapter | LibreCat-ID: 48416
@inbook{Prediger_Wessel_Tschierschky_2012, place={Seoul, Korea}, title={Enabling teachers for analysing and fostering learning processes of second language learners: Design and research in a preservice teacher education course}, booktitle={ICME-12, Preconference Proceedings of the 12th International Congress on Mathematical Education. TSG 30: Mathematics education in a multilingual and multicultural environment}, author={Prediger, S. and Wessel, Lena and Tschierschky, K.}, year={2012}, pages={6213–6222} }
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 54322
@article{Hesse_S. Womersley_2012, title={Numerical integration with polynomial exactness over a spherical cap}, volume={36}, journal={Advances in Computational Mathematics}, author={Hesse, Kerstin and S. Womersley, Robert}, year={2012}, pages={451–483} }
LibreCat
 

2012 | Book | LibreCat-ID: 51492
@book{Hilgert_Hilgert_2012, title={Mathematik - Ein Reiseführer}, publisher={Springer Spektrum}, author={Hilgert, Joachim and Hilgert, Ingrid}, year={2012} }
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 37503
@article{Kolb_Steinsaltz_2012, title={Quasilimiting behavior for one-dimensional diffusions with killing}, volume={40}, DOI={https://doi.org/10.1214/10-AOP623}, number={1}, journal={Annals of Probability}, publisher={Institute of Mathematical Statistics}, author={Kolb, Martin and Steinsaltz, David}, year={2012}, pages={162–212} }
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 34847
@article{Klüners_2012, title={The Distribution of Number Fields with Wreath Products as Galois Groups }, volume={08}, DOI={10.1142/s1793042112500492}, number={03}, journal={International Journal of Number Theory}, publisher={World Scientific Pub Co Pte Lt}, author={Klüners, Jürgen}, year={2012}, pages={845–858} }
LibreCat | DOI | arXiv
 

2012 | Journal Article | LibreCat-ID: 42797
@article{Kirschmer_2012, title={A normal form for definite quadratic forms over $\mathbb{F}_{q}[t]$}, volume={81}, DOI={10.1090/s0025-5718-2011-02570-6}, number={279}, journal={Mathematics of Computation}, publisher={American Mathematical Society (AMS)}, author={Kirschmer, Markus}, year={2012}, pages={1619–1634} }
LibreCat | DOI
 

2012 | Book | LibreCat-ID: 44346
@book{Burban_Kreußler_2012, edition={1035}, series={Memoirs of the American Mathematical Society}, title={Vector bundles on degenerations of elliptic curves and Yang-Baxter equations}, volume={220}, DOI={10.1090/S0065-9266-2012-00654-X}, author={Burban, Igor and Kreußler, B.}, year={2012}, collection={Memoirs of the American Mathematical Society} }
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44344
@article{Burban_Schiffmann_2012, title={On the Hall algebra of an elliptic curve I}, volume={161}, DOI={10.1215/00127094-1593263}, number={7}, journal={Duke Mathematical Journal}, author={Burban, Igor and Schiffmann, O.}, year={2012}, pages={1171–1231} }
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44345
@article{Burban_Henrich_2012, title={Semi-stable vector bundles on elliptic curves and the associative Yang-Baxter equation}, volume={62}, number={2}, journal={Journal of Geometry and Physics}, author={Burban, Igor and Henrich, T.}, year={2012}, pages={312–329} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44347
@article{Burban_Schiffmann_2012, title={Two descriptions of the quantum affine algebra Uv(sl2) via Hall algebra approach}, volume={54}, number={2}, journal={Glasgow Journal of Math.}, author={Burban, Igor and Schiffmann, O.}, year={2012}, pages={283–307} }
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44348
@article{Burban_2012, title={Frobenius morphism and vector bundles on cycles of projective lines}, volume={40}, number={8}, journal={Communications in Algebra}, author={Burban, Igor}, year={2012}, pages={2983–2988} }
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed